RUS
ENG
Full version
JOURNALS
// Doklady Akademii Nauk
// Archive
Dokl. Akad. Nauk SSSR,
1975
Volume 222,
Number 4,
Pages
790–792
(Mi dan39066)
This article is cited in
1
paper
THEORY OF ELASTICITY
A formula for the number of frequencies of axisymmetric vibrations of a shell of revolution
V. B. Lidskii
,
A. G. Aslanyan
Moscow Institute of Physics and Technology, Dolgoprudny Moscow Region
UDC:
539.3
Presented:
A. Yu. Ishlinskii
Received: 31.10.1974
Fulltext:
PDF file (414 kB)
Cited by
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025